Table of Contents
Algebra
Volume 2014 (2014), Article ID 752858, 6 pages
http://dx.doi.org/10.1155/2014/752858
Research Article

On Almost Semiprime Submodules

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 9 July 2014; Accepted 25 August 2014; Published 10 September 2014

Academic Editor: Dae San Kim

Copyright © 2014 Farkhonde Farzalipour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Anderson and M. Bataineh, “Generalizations of prime ideals,” Communications in Algebra, vol. 36, no. 2, pp. 686–696, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. D. D. Anderson and E. Smith, “Weakly prime ideals,” Houston Journal of Mathematics, vol. 29, no. 4, pp. 831–840, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. D. F. Anderson and A. Badawi, “On n-absorbing ideals of commutative rings,” Communications in Algebra, vol. 39, no. 5, pp. 1646–1672, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. A. Badawi, “On 2-absorbing ideals of commutative rings,” Bulletin of the Australian Mathematical Society, vol. 75, no. 3, pp. 417–429, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. A. Badawi and A. Y. Darani, “On weakly 2-absorbing ideals of commutative rings,” Houston Journal of Mathematics, vol. 39, no. 2, pp. 441–452, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Ebrahimi Atani and F. Farzalipour, “On weakly primary ideals,” Georgian Mathematical Journal, vol. 12, no. 3, pp. 423–429, 2005. View at Google Scholar · View at MathSciNet
  7. M. Ebrahimpour and R. Nekooei, “On generalizations of prime ideals,” Communications in Algebra, vol. 40, no. 4, pp. 1268–1279, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. A. Yousefian Darani and E. R. Puczyłowski, “On 2-absorbing commutative semigroups and their applications to rings,” Semigroup Forum, vol. 86, no. 1, pp. 83–91, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Ameri, “On the prime submodules of multiplication modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 27, pp. 1715–1724, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. P. Lu, “Prime submodules of modules,” Commentarii Mathematici Universitatis Sancti Pauli, vol. 33, no. 1, pp. 61–69, 1984. View at Google Scholar · View at MathSciNet
  11. S. Ebrahimi Atani and F. Farzalipour, “On weakly prime submodules,” Tamkang Journal of Mathematics, vol. 31, pp. 371–378, 2007. View at Google Scholar
  12. H. A. Khashan, “On almost prime submodules,” Acta Mathematica Scientia B, vol. 32, no. 2, pp. 645–651, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Y. Darani and F. Soheilnia, “2-absorbing and weakly 2-absorbing submodules,” Thai Journal of Mathematics, vol. 9, no. 3, pp. 577–584, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Baziar and M. Behboodi, “Classical primary submodules and decomposition theory of modules,” Journal of Algebra and Its Applications, vol. 8, no. 3, pp. 351–362, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Behboodi, Classical prime submodules [Ph.D. thesis], Chamran University, Ahvaz, Iran, 2004.
  16. B. Saraç, “On semiprime submodules,” Communications in Algebra, vol. 37, no. 7, pp. 2485–2495, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. A. Tavallaee and M. Zolfaghari, “Some remarks on weakly prime and weakly semiprime submodules,” Journal of Advanced Research in Pure Mathematics, vol. 4, no. 1, pp. 19–30, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Ali, “Residual submodules of multiplication modules,” Beiträge zur Algebra und Geometrie, vol. 45, pp. 61–74, 2004. View at Google Scholar
  19. A. G. Naoum and M. A. K. Hasan, “The residual of finitely generated multiplication modules,” Archiv der Mathematik, vol. 46, no. 3, pp. 225–230, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Yasemi, “The dual notion of prime submodules,” Archivum Mathematicum, vol. 37, pp. 273–278, 2001. View at Google Scholar
  21. D. D. Anderson, “Some remarks on multiplication ideals II,” Communications in Algebra, vol. 28, no. 5, pp. 2577–2583, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. A. El-Bast and P. F. Smith, “Multiplication modules,” Communications in Algebra, vol. 16, no. 4, pp. 755–779, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  23. P. F. Smith, “Some remarks on multiplication modules,” Archiv der Mathematik, vol. 50, no. 3, pp. 223–235, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. D. D. Anderson, “Cancellation modules and related modules,” in Ideal Theoretic Methods in Commutative Algebra, vol. 220 of Lecture Notes in Pure and Applied Mathematics, pp. 13–25, Marcel Dekker, New York, NY, USA, 2001. View at Google Scholar
  25. M. M. Ali and D. J. Smith, “Pure submodules of multiplication modules,” Beiträge zur Algebra und Geometrie, vol. 45, no. 1, pp. 61–74, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  26. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, vol. 13 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1974. View at MathSciNet
  27. A. Badawi, “On divided commutative rings,” Communications in Algebra, vol. 27, no. 3, pp. 1465–1474, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. M. M. Ali, “Invertibility of multiplication modules III,” New Zealand Journal of Mathematics, vol. 39, pp. 193–213, 2009. View at Publisher · View at Google Scholar · View at MathSciNet